# SDR USAA920080240

- Difficulty date: January 12, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 64,733 hours, 44,963 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C20 CHECK - CRACKED FORWARD SERVICE DOOR CUTOUT STUB FRAME, BS 274.5, RBL 55.  REPAIRED FORWARD SERVICE DOOR CUTOUT STUB FRAME, BS 274.5, RBL 55 IAW B737 SRM 51-70-11.
